# SDR ABXA20111107134

- Difficulty date: November 7, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 81,096 hours, 37,811 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER S11L CRACKED JUST AFT OF STA 676.  REPAIRED SECTION OF DAMAGED STRINGER WITH NEW STRINGER AND END CAP IAW REA B653-59549 AND B767 SRM 53-00-003, A/W/G.
